Salt tolerance of five muskmelon cutivars

Mangal, J. L., Hooda, P. S. and Lal, S. (1988) Salt tolerance of five muskmelon cutivars. The Journal of Agricultural Science, 110(3), pp. 641-643. ISSN (print) 0021-8596

Full text not available from this archive.
Item Type: Article
Research Area: Agriculture, veterinary and food science
Earth systems and environmental sciences
Geography and environmental studies
Faculty, School or Research Centre: Faculty of Science (until 2011) > School of Geography, Geology and Environment
Depositing User: Maren Schroeder
Date Deposited: 03 Aug 2012 14:33
Last Modified: 03 Aug 2012 14:33
URI: http://eprints.kingston.ac.uk/id/eprint/23404

Actions (Repository Editors)

Item Control Page Item Control Page